Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i11.50
pages 38-44

Parameter Identification for Discrete-Time Dynamic Systems by Use of Neural Network and Set-Membership Approaches

Nataliya N. Kussul
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

Краткое описание

The paper devoted to application of set-membership (ellipsoidal) and neural methods to solution of the parameter identification problem for discrete-time control systems. The comparative analysis of the two algorithms is performed by numerical simulation.


Articles with similar content:

The Synthesis of A Posteriori Control in the Problem of a Stochastic Differential Game
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Sergey V. Sokolov
R-Functions and Atomic Functions in Problems of Digital Processing of Multivariate Signals
Telecommunications and Radio Engineering, Vol.56, 2001, issue 4&5
Miklhail Alekseevich Basarab, Victor Filippovich Kravchenko
Robust Multiobjective Identification of Nonlinear Objects Based on Evolving Radial Basis Networks
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Alexander A. Bezsonov, Oleg G. Rudenko
Hybrid Algorithm for Identification of Linear by States Hammerstein Model
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Fedor G. Garashchenko, Olga G. Moroz
On Application of Informational Criteria in Problems of Control of Nonlinear Stochastic Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 11
Vladimir A. Pogorelov, Sergey V. Sokolov